# SDR C2XA02TY092

- Difficulty date: May 11, 2002
- Submitted: May 12, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION, THE EMERGENCY PROXIMITY FLOOR LIGHT STRIP HAS A WIRE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP, OPERATIONAL CHECKED GOOD IAW EMB-145-AMM-33-50-12.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
